Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Periventricular ischemia in brain. Severe headache, tender scalp, high ESR. BP increasing during evening. Due to Wysolone?

Hello Doctor. My mother is 63 yrs old and suffering from severe headache since last 1 month. C.T. Scan of brain, MRI & MR-Angio investigations have been done for her. Doctor said that she is having periventricular ischemia in brain along with atherosclarotic changes in vains in the brain. But, as her headache is not going away (it is sustaining) and as he is having high ESR (57), tender scalp and the pain increases during chewing, doctor is suspecting that that my mother is having Giant Vascular Arteritis . Therefore, he prescribed 60 mg wysolone along with other drugs like Triptomer SR, Sibellium 10 mg, Telmisartan 80 mg and Prazopress XL 2.5 mg. But, since yesterday her blood pressure is getting increased during evening. She is taking Wysolone ususally at the bedtime and the the BP getting increased in the next day evening. Is it associated with administration of Wysolone ?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
welcome to HCM,
as per the details u have submitted, the cause of the headache is more towards vascular and propably it is a TEMPORAL ARTERITIS.. so he has started wysolone.. but the wysolone belongs to gluco corticoid family and increase in B.P is rare ...steroids with excessive mineralocorcoid action will have fluid retention and that leads to increase in B.P..
so we cannot attribute wysolone will be the cause for raise in B.P ..its propably due to increased pain towards the end of the day and not having round the clock control of B.P

so i advise you to add on AMLODIPINE 5MG in the night will take care of the raised B.P..

Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor